prof. dr hab. Janusz Czelakowski

Publikacje


    2016
  1. Janusz Czelakowski, REGUŁY DZIAŁANIA A ARGUMENTACJA, Zagadnienia Naukoznawstwa, Tom III, Zeszyt 209 (2016), 331-355.
  2. Janusz Czelakowski, ON PROBABILISTIC INTERPRETATIONS OF PREDICATES, w: J.M. Dunn on Information Based Logics (red. Kathlin Bimbo), Springer, Berlin (2016), 247-278.
  3. Janusz Czelakowski, GARŚĆ UWAG O METODACH NIEFINITYSTYCZNYCH W MATEMATYCE, w: Księga pamiatkowa dedykowana prof. Jackowi Jadackiemu. Mysli o języku, nauce i wartosciach (red. Anna Brozek, Alicja chybińska, Marcin Tkaczyk, Mariusz Grugianiec (ed), Wydawnictwo Semper, ISBN 978-83-7507-203-7, Warszawa (2016), 107-138.

  4. 2015
  5. Janusz Czelakowski, THE EQUATIONALLY-DEFINED COMMUTATOR. A STUDY IN ALGEBRA AND EQUATIONAL LOGIC, Birkhauser ISBN 978-3-319-21200-5, Bazylea/Berlin (2015), ix + 292 strony.
  6. Janusz Czelakowski, FREEDOM AND ENFORCEMENT IN ACTION. ELEMENTS OF FORMAL ACTION THEORY, Springer, Berlin (2015), 279 stron.

  7. 2014
  8. Janusz Czelakowski, TRIANGULAR IRREDUCIBILITY OF CONGRUENCES IN QUASIVARIETIES, Algebra Universalis, 71 (2014), 261-283.
  9. Włodzimierz Bąk, Janusz Czelakowski, Tadeusz Nadzieja, Andrzej Spakowski, 60 LAT MATEMATYKI W OPOLU, Instytut Matematyki i Informatyki UO, Opole (2014), 1-138.

  10. 2013
  11. Janusz Czelakowski, NORMY Z PERSPEKTYWY TEORII DZIAŁANIA, w: Współczesna teoria i praktyka badańspołecznych i humanistycznych, Tom 2. Logika (red. Jerzy Juchnowski, Robert Wiszniowski ), Wydawnictwo Adam Marszałek, Toruń (2013), 11-33.
  12. Janusz Czelakowski, NORMS FROM THE VIEPOINT OF ACTION THEORY, Non-Classical Logics. Theory and Applications, 3-4 września 2013, Uniwersyteł Łódzki (2013), referat wygłoszony (W druku).

  13. 2012
  14. Janusz Czelakowski, O PROBABILISTYCZNEJ INTERPRETACJI PREDYKATÓW, w: Identycznośc znaku czy znak identyczności? (red. Joanna Golińska-Pilarek, Anna Wójtowicz), Wydawnictwa Uniwersytetu Warszawskiego, ISBN 978-83-235-0990-5, Warszawa (2012), 195-204.

  15. 2011
  16. Janusz Czelakowski, FOREWORD, w: Studia Logica, Vol. 99. Dedicated to professor Ryszard Wójcicki. (red. Janusz Czelakowski, Wiesław Dziobiak, Jacek Malinowski), Springer, Berlin (2011), 1-6.

  17. 2009
  18. Janusz Czelakowski, AC IS EQUIVALENT TO THE COHERENCE PRINCIPLE. CORRIGENDUM TO MY PAPER "INDUCTION PRINCIPLES FOR SETS", Fundamenta Informaticae, 93 (2009), 353-356.
  19. Janusz Czelakowski, MONOTONE RELATIONS, FIXED POINTS AND RECURSIVE DEFINITIONS, w: Towards Mathematical Philosophy. Trends in Logic 28 (red. David Makinson, Jacek Malinowski, Heinrich Wansing), Springer, ISBN 978-1-4020-9083-7, Berlin (2009), 125-164.
  20. Janusz Czelakowski, ZERMELO AND FIXED-POINT THEORY, Topological, Algebraic and Categorical Methods in Logic. TACL'2009, Amsterdam, 7-11 lipca 2009r. (2009), referat wygłoszony.
  21. Janusz Czelakowski, SET-THEORETIC DOMAINS, Trends in the Philosophy of Mathematics, Frankfurt nad Menem, 1-4 września 2009r. (2009), referat wygłoszony.
  22. Janusz Czelakowski, ZERMELO AND FIXED-POINT THEOREMS, XIV konferencja "Zastosowania logiki w filozofii i podstawach matematyki", Szklarska Poreba, 2024 kwietnia 2009r. (2009), referat wygłoszony.
  23. Janusz Czelakowski, FIXED-POINT THEOREMS EQUIVALENT TO THE AXIOM OF CHOICE, konferencja "Logiki nieklasyczne. Teoria i zastosowania", Łódź, 17-19 września 2009r. (2009), referat wygłoszony.

  24. 2008
  25. Janusz Czelakowski, ADDITIVITY OF THE COMMUTATOR AND RESIDUATION, Reports on Mathematical Logic, 43 (2008), 109-132.

  26. 2007
  27. Janusz Czelakowski, INDUCTION PRINCIPLES FOR SETS, Fundamenta Informaticae, 81 (2007), 97-122.
  28. Janusz Czelakowski, FREGEAN LOGICS AND THE STRONG AMALGAMATION PROPERTY, Bulletin of the Section of Logic, 36 (2007), 105-116.

  29. 2006
  30. Janusz Czelakowski, FIXED-POINTS FOR RELATIONS AND THE BACK AND FORTH METHOD, Bulletin of the Section of Logic, 35 (2006), 63-71.
  31. Janusz Czelakowski, GENERAL THEORY OF THE COMMUTATOR FOR DEDUCTIVE SYSTEMS. PART 1. BASIC FACTS, Studia Logica, 83 (2006), 183-214.
  32. Janusz Czelakowski, Wiesław Dziobiak, ON TRUTH-SCHEMES FOR INTENSIONAL LOGICS, Reports on Mathematical Logic, 41 (2006), 151-171.

  33. 2004
  34. Janusz Czelakowski, Don Pigozzi, FREGEAN LOGICS, Annals of Pure and Applied Logic, 127 (2004), 17-76.
  35. Janusz Czelakowski, Don Pigozzi, FREGEAN LOGICS WITH THE MULTITERM DEDUCTION THEOREM AND THEIR ALGEBRAIZATION, Studia Logica, 78 (2004), 171-212.
  36. Janusz Czelakowski, TOWARDS THE ALGEBRAIZATION OF SET THEORY. SET-THEORETIC DOMAINS, Bulletin of the Section of Logic, 33 (2004), 157-178.
  37. Janusz Czelakowski, EQUIVALENTIAL LOGICS (AFTER 25 YEARS OF INVESTIGATIONS), Reports on Mathematical Logic, 38 (2004), 23-36.

  38. 2003
  39. Janusz Czelakowski, THE SUSZKO OPERATOR. PART 1., Studia Logica, 74 (2003), 181-231.
  40. Janusz Czelakowski, J. MICHAEL DUNN AND GARY M. HARDEGREE. ALEBRAIC METHODS IN PHILOSOPHICAL LOGIC, Bulletin of Symbolic Logic, 9 (2003), 231-234.
  41. Janusz Czelakowski, JOHN F. FORTHY. AGENCY AND DEONTIC LOGIC, Erkenntnis, 58 (2003), 116-125.

  42. 2002
  43. Janusz Czelakowski, UWAGI O TEORII MNOGOŚCI (NA MARGINESIE DYSKUSJI O KSIĄŻCE PROF. RYSZARDA WÓJCICKIEGO), Filozofia Nauki, 2(38) (2002), 73-76.

  44. 2001
  45. Janusz Czelakowski, PROTOALGEBRAIC LOGICS, Kluwer Academic Publishers, Dordrecht (2001), xii+452.
  46. Janusz Czelakowski, OPERATOR SUSZKI, w: Idee logiczne Romana Suszki (red. Mieczysław Omyła), Wydział Filozofii i Socjologii Uniwerytetu Warszaw, Warszawa (2001), 175-181.

  47. 2000
  48. Janusz Czelakowski, Jansana Ramon, WEAKLY ALGEBRAIZABLE LOGICS, Journal of Symbolic Logic, 65 (2000), 641-668.

  49. 1999
  50. Janusz Czelakowski, DEDUCTION THEOREMS WITHIN RM AND ITS EXTENSIONS, Journal of Symbolic Logic, 64 (1999), 279-290.
  51. Janusz Czelakowski, Raimon Elgueta, LOCAL CHARACTERIZATION THEOREMS FOR SOME CLASSES OF STRUCTURES, Acta Scientiarum Mathematicarum (Szeged), 65 (1999), 19-32.
  52. Janusz Czelakowski, Don Pigozzi, AMALGAMATION AND INTERPOLATION IN ABSTRACT ALGEBRAIC LOGIC, w: Models, Algebras and Proofs (red. Xavier Caicedo, Carlos H. Montenegro), Marcel Dekker, ISBN 0-8247-1970-0, New York - Basel (1999), 187-265.

  53. 1998
  54. Janusz Czelakowski, RELATIVE PRINCIPAL CONGRUENCES IN CONGRUENCE - MODULAR QUASIVARIETIES, Algebra Universalis, 39 (1998), 81-101.
  55. Janusz Czelakowski, ON THE CLASSIFICATION OF DEDUCTIVE SYSTEMS, Workshop on Abstract Algebraic Logic, CRM, Ballaterra (1998).

  56. 1997
  57. Janusz Czelakowski, FREEDOM AND ACTION. THE CLOUSURE PRINCIPLE, Acta Universitatis Wratislaviensis, 1890 (1997), 103-123.
  58. Janusz Czelakowski, THE FREGEAN AXIOM AND FREGEAN LOGICS, w: Skłonność metafizyczna. Bogusławowi Wolniewiczowi w darze (red. Mieczysław Omyła), Wydział Filozofii i Socjologii Uniwersytetu Warsza, Warszawa (1997), 33-55.
  59. Janusz Czelakowski, ACTION AND DEONTOLOGY, w: Logic, Action and Cognition (red. Eva Ejerhed, Sten Lindstrom), Kluwer, Dordrecht (1997), 47-87.

  60. 1996
  61. Janusz Czelakowski, Wiesław Dziobiak, THE PARAMETERIZED LOCAL DEDUCTION THEOREM FOR QUASIVARIETIES OF ALGEBRAS AND ITS APPLICATION, Algebra Universalis, 35 (1996), 373-419.
  62. Janusz Czelakowski, FILTERED SUBDIRECT PRODUCTS, Bulletin of the Section of Logic, 25 (1996), 103-111.
  63. Janusz Czelakowski, ELEMENTS OF FORMAL ACTION THEORY, w: Logic, Action and Information. Essays on Logic and Artificial Inteligence (red. Andre Fuhrmann, Hans Rott), Walter de Gruyter, Berlin/New York (1996), 3-62.

  64. 1995
  65. Janusz Czelakowski, LOGICS AND OPERATORS, Logic and Logical Philosophy, 3 (1995), 87-100.
  66. Janusz Czelakowski, DZIAŁANIE I DEONTOLOGIA, w: Eufonia i Logos (red. Jerzy Pogonowski), Wydawnictwo Naukowe UAM, Poznań (1995), 351-378.

  67. 1993
  68. Janusz Czelakowski, AN OUTLINE OF A FORMAL THEORY OF ACTION, w: The Inter. Annual of Practical Philosophy and Methodology, Vol.2, Practical Philosophy and Action (red. Timo Airaksinen, Wojciech Gasparski), Transaction Publishers, Helsinki (1993), 171-198.
  69. Janusz Czelakowski, PROBABILISTYCZNE TEORIE DZIAŁANIA, Prakseologia, 1-1(118-119) (1993), 25-54.

  70. 1992
  71. Janusz Czelakowski, Wiesław Dziobiak, A SINGLE QUASI-IDENTITY FOR A QUASIVARIETY WITH THE FRASER-HORN PROPERTY, Algebra Universalis, 29 (1992), 10-15.
  72. Janusz Czelakowski, A NOTE ON THE EXTENSION PROPERTY FOR RELATIVELY CONGRUENCE-DISTRIBUTIVE QUASIVARIETIES, Bulletin of the Section of Logic, 21 (1992), 92-96.

  73. 1991
  74. Janusz Czelakowski, Wiesław Dziobiak, A DEDUCTION THEOREM SCHEME FOR DEDUCTIVE SYSTEMS OF PROPOSITIONAL LOGICS, Studia Logica, 50 (1991), 385-396.

  75. 1990
  76. Janusz Czelakowski, Wiesław Dziobiak, CONGRUENCE-DISTRIBUTIVE QUASIVARIETIES WHOSE FINITELY SUBDIRECTLY IRREDUCIBLE MEMBERS FORM A UNIVERSAL CLASS, Algebra Universalis, Vol. 27, No. 1 (1990), 128-149.

  77. 1989
  78. Janusz Czelakowski, RELATIVELY POINT-REGULAR QUASIVARIETIES, Bulletin of the Section of Logic, Vol. 18, No. 4 (1989), 138-145.

  79. 1988
  80. Janusz Czelakowski, UNIFORM PROOF SCHEMES, Acta Universitatis Wratislaviensis, Vol. 57, Logika 11 (1988), 33-40.

  81. 1987
  82. Janusz Czelakowski, REMARKS ON BOOLEAN EXTENSIONS OF MODELS, Acta Universitatis Wratislaviensis, Vol. 35, Logika 11 (1987), 13-37.

  83. 1986
  84. Janusz Czelakowski, ALGEBRAIC ASPECTS OF DEDUCTION THEOREMS, Journal of Symbolic Logic, Vol. 51, No. 2 (1986), 484-485.
  85. Janusz Czelakowski, LOCAL DEDUCTION THEOREMS, Studia Logica, Vol. 45, No. 4 (1986), 377-391.

  86. 1985
  87. Janusz Czelakowski, SENTENTIAL LOGICS AND THE MAEHARA INTERPOLATION PROPERTY, Studia Logica, Vol. 44, No. 3 (1985), 265-283.
  88. Janusz Czelakowski, G. Malinowski, KEY NOTIONS OF TARSKI'S METHODOLOGY OF DEDUCTIVE SCIENCES, Studia Logica, Vol. 44, No. 4 (1985), 321-351.
  89. Janusz Czelakowski, ALGEBRAIC ASPECTS OF DEDUCTION THEOREMS, Studia Logica, Vol. 44, No. 4 (1985), 369-387.

  90. 1984
  91. Janusz Czelakowski, SOME REMARKS ON FINITELY BASED LOGICS, w: Models ans Sets. Proceedings of the Logic Colloquium held in Aachen, July 18-23, 1983, Lecture Notes (red. G.H Mueller, M.M. Richter), Springer-Verlag, Berlin/Heidelberg (1984), 147-168.

  92. 1983
  93. Janusz Czelakowski, FILTER-DISTRIBUTIVE SENTENTIAL LOGICS, w: Abstracts of Sections 5 and 12 of the 7th International Congress of Logic, Methodology and Philosoph (red. Johannes Czermak and Christine Fuehringer), J. Hutterger Ohg., Salzburg (1983), 39-42.
  94. Janusz Czelakowski, MATRICES, PRIMITIVE SATISFACTION AND FINITELY BASED LOGICS, Studia Logica, Vol. 42, No. 1 (1983), 89-104.
  95. Janusz Czelakowski, SOME THEOREMS ON STRUCTURAL ENTAILMENT RELATIONS, Studia Logica, Vol. 42, No. 4 (1983), 417-429.
  96. Janusz Czelakowski, FILTER DISTRIBUTIVE LOGICS, Studia Logica, Vol. 43, No. 4 (1983), 359-377.

  97. 1982
  98. Janusz Czelakowski, Wiesław Dziobiak, ANOTHER PROOF THAT ISPR(K) IS THE LEAST QUASIVARIETY CONTAINING K, Studia Logica, Vol. 41, No. 4 (1982), 343-345.
  99. Janusz Czelakowski, LOGICAL MATRICES AND THE AMALGAMATION PROPERTY, Studia Logica, Vol. 41, No. 4 (1982), 329-341.

  100. 1981
  101. Janusz Czelakowski, PARTIAL REFERENTIAL MATRICES FOR QUANTUM LOGICS, w: Current Issues in Quantum Logic (red. E. Beltrametti, Bas C. Van Fraassen), Plenum Press, London/Mew York (1981), 131-146.
  102. Janusz Czelakowski, EQUIVALENTIAL LOGICS. PART 1, Studia Logica, Vol. 40, No. 3 (1981), 227-236.
  103. Janusz Czelakowski, EQUIVALENTIAL LOGICS. PART 2, Studia Logica, Vol. 40, No. 4 (1981), 355-372.
  104. Janusz Czelakowski, PARTIAL BOOLEAN ALGEBRAS IN THE BROADER SENSE AND BOOLEAN EMBEDDINGS, Colloquium Mathematicum, Vol. 45, No. 2 (1981), 171-180.

  105. 1980
  106. Janusz Czelakowski, A REMARK ON FREE PRODUCTS, Bulletin of the Section of Logic, Vol. 9, No. 3 (1980), 125-130.
  107. Janusz Czelakowski, REDUCED PRODUCTS OF LOGICAL MATRICES, Studia Logica, Vol. 39, No. 1 (1980), 19-43.

  108. 1979
  109. Janusz Czelakowski, PARTIAL BOOLEAN ALGEBRAS IN THE BROADER SENSE AS A SEMANTICS FOR QUANTUM LOGIC, Reports on Mathematical Logic, 11 (1979), 49-56.
  110. Janusz Czelakowski, PARTIAL BOOLEAN ALGEBRAS IN THE BROADER SENSE, Studia Logica, Vol. 38, no. 1 (1979), 1-16.
  111. Janusz Czelakowski, ON SIGMA-ORTHODISTRIBUTIVITY, Colloquium Mathematicum, Vol. 41, No. 1 (1979), 13-24.
  112. Janusz Czelakowski, A NOTE ON COUNTABLE ALGEBRAIC MODELS, Bulletin of the Section of Logic, Vol. 8, No. 1 (1979), 2-6.
  113. Janusz Czelakowski, A PURELY ALGEBRAIC PROOF OF THE OMITTING TYPES THEOREM, Bulletin of the Section of Logic, Vol. 8, No. 1 (1979), 7-9.
  114. Janusz Czelakowski, "LARGE" MATRICES WHICH INDUCE FINITE CONSEQUENCE OPERATIONS, Bulletin of the Section of Logic, Vol. 8, No. 1 (1979), 79-82.
  115. Janusz Czelakowski, A CHARACTERIZATION OF MATR(C), Bulletin of the Section of Logic, Vol. 8, No. 2 (1979), 83-86.
  116. Janusz Czelakowski, OMEGA-SATURATED MATRICES, Bulletin of the Section of Logic, Vol. 8, No. 3 (1979), 120-123.

  117. 1978
  118. Janusz Czelakowski, ON EXTENDING OF PARTIAL BOOLEAN ALGEBRAS TO PARTIAL *-ALGEBRAS, Colloquium Mathematicum, Vol. 40, No. 1 (1978), 13-21.

  119. 1975
  120. Janusz Czelakowski, LOGICS BASED ON PARTIAL BOOLEAN ALGEBRAS. PART 2, Studia Logica, Vol. 35, No. 1 (1975), 69-86.

  121. 1974
  122. Janusz Czelakowski, PARTIAL BOOLEAN SIGMA-ALGEBRAS, Bulletin of the Section of Logic, Vol. 3, No. 1 (1974), 45-50.
  123. Janusz Czelakowski, LOGICS BASED ON PARTIAL BOOLEAN ALGEBRAS. PART 1, Studia Logica, Vol. 34, No. 1 (1974), 371-396.

  124. 1973
  125. Janusz Czelakowski, SOME REMARKS ON TRANSITIVE PARTIAL BOOLEAN ALGEBRAS, Bulletin of the Section of Logic, Vol. 2, No. 3 (1973), 166-174.
  126. Janusz Czelakowski, ANOTHER APPROACH TO PARTIAL BOOLEAN ALGEBRAS, Bulletin of the Section of Logic, Vol. 2, No. 3 (1973), 175-177.
  127. Janusz Czelakowski, ON IMBEDDING OF PARTIAL BOOLEAN ALGEBRAS INTO BOOLEAN ALGEBRAS, Bulletin of the Section of Logic, Vol. 2, No. 3 (1973), 178-181.
  128. Janusz Czelakowski, A LOCAL PROPERTY OF IMBEDDINGS OF PARTIAL BOOLEAN ALGEBRAS, Bulletin of the Section of Logic, Vol. 2, No. 3 (1973), 182-184.